MathSciNet Relay Station
MathSciNet bibliographic data
MR1760411 35R35 (35B65 82D55)
Bonnet, A.; Monneau, R. Distribution of vortices in a type-II superconductor as a free boundary problem: existence and regularity via Nash-Moser theory. Interfaces Free Bound. 2 (2000), no. 2, 181–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement